MathSciNet Relay Station
MathSciNet bibliographic data
MR662054 (83h:55032) 55R35
McGibbon, C. A. Spaces which look like quaternionic projective $n$-space. Trans. Amer. Math. Soc. 272 (1982), no. 2, 569–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement